# SDR SWAA2021062172945

- Difficulty date: May 13, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 52,475 hours, 31,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500c S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 500C AFT SIDE AND S- 26R FWD CARGO COMPARTMENT ; 2021-229701 / REPLACED ANGLE LOCATED BS 500C AFT SIDE AND S-26R FWD CARGO COMPARTMENT IAW SRM B737-700 51-40-02 AND DWG 143A7505 REV: A; REPLACED ANGLE LOCATED BS 500C AFT SIDE AND S-26R FWD CARGO COMPARTMENT IAW SRM B737-700 51-40-02 AND DWG 143A7505 REV: A; RECORD INSPECTION WAS SELECTED IN ERROR. NOT REQUIRED FOR THIS TASK. AEMP DOES NOT HAVE ACCESS TO SIGN OFF ONCE CREATED. SIGNING ON BEHALF OF AEROMAN AMT. REFERENCE DASH TICKET INC4390926
